Half-stable solution branches for ordinary bifurcation problems

Beyn W-J (1983)
Mathematical methods in the applied sciences 5: 1-13.

Download
OA
Journal Article | Published | German
Author
Publishing Year
ISSN
PUB-ID

Cite this

Beyn W-J. Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences. 1983;5:1-13.
Beyn, W. - J. (1983). Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences, 5, 1-13.
Beyn, W. - J. (1983). Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences 5, 1-13.
Beyn, W.-J., 1983. Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences, 5, p 1-13.
W.-J. Beyn, “Half-stable solution branches for ordinary bifurcation problems”, Mathematical methods in the applied sciences, vol. 5, 1983, pp. 1-13.
Beyn, W.-J.: Half-stable solution branches for ordinary bifurcation problems. Mathematical methods in the applied sciences. 5, 1-13 (1983).
Beyn, Wolf-Jürgen. “Half-stable solution branches for ordinary bifurcation problems”. Mathematical methods in the applied sciences 5 (1983): 1-13.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar